Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43641
Title: Semidirect products of (topological) semi-abelian algebras
Authors: Clementino, Maria Manuel 
Montoli, Andrea 
Sousa, Lurdes 
Issue Date: 2015
Publisher: Elsevier
Project: info:eu-repo/grantAgreement/FCT/COMPETE/132981/PT 
Serial title, monograph or event: Journal of Pure and Applied Algebra
Volume: 219
Issue: 1
Abstract: We give a description of the semidirect products in any semi-abelian variety. Moreover, we internalize this description to the models of semi-abelian theories in any finitely complete category. As an application, we characterize the topology of the semidirect products in the topological models of any semi-abelian theory.
URI: http://hdl.handle.net/10316/43641
DOI: 10.1016/j.jpaa.2014.04.019
10.1016/j.jpaa.2014.04.019
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Semidirect products of (topological) semi-abelian algebras.pdf147.45 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations 20

1
checked on Jul 2, 2021

Page view(s)

195
checked on Sep 24, 2021

Download(s)

108
checked on Sep 24, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.